Communications in Mathematical Sciences
Volume 20 (2022)
Homogenization of parabolic systems with singular perturbations
Pages: 2107 – 2132
We investigate convergence rates in periodic homogenization of second-order parabolic systems with fourth-order singular perturbations. Different rates depending on $\kappa$ and $\varepsilon$, which represent respectively the strength of the singular perturbation and the scale of the heterogeneities, are obtained for the problem with Dirichlet and Navier boundary conditions.
homogenization, convergence rate, parabolic systems, singular perturbations
2010 Mathematics Subject Classification
This work was supported by the NSF of China (11971031) and by the NSF of Anhui Province (2108085Y01).
Received 31 January 2021
Received revised 22 February 2022
Accepted 23 February 2022
Published 29 November 2022